# SDR ASOA02046

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12005807007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, FOUND CORROSION ON THE CENTER OMEGA BEAM BETWEEN FRAME STATION 5518-5533.  MX REPAIRED THE CORRODED OMEGA BEAM IAW ASA EO120-53-0173.  (M)
